Last month, I gained 13lbs due to poor discpline in my diet. In response, the doctor prescribed phentermine to help get back on track.
Taking a stimulant makes me worry due to the associated heart risks. I suppose due to a lowered cholestrol count (From 207 to 91) that my risk profile is much lower, but still I worry. Of course, I was joking with a friend that I am becoming paranoid about being paranoid (one of the possible side effects).
Another effect, is that I have cut out almost all soda. I made the mistake of drinking a cafeienated soda while on Phentermine only once. It would have been a very productive time, if not for the extreme restlessness the combination caused.
I am trying to use this time to re-establish an exercise routine. I did go out walking 4 days in a row. Then missed 7 in a row. I have also tried using the bike I have up on a trainer (makes a normal bike a stationary bike), but my heart-rate always goes out of control. I have trouble regulating my pulse when I don't see how fast I am going. Though, that may not be the problem either. My heart-rate was always faster on a bike.
Still trying to come up with a good strategy to get exercise back into my daily routine.
Tomorrow, I am going to try riding the bike at a measured pace.